Alert archive / Illinois / Tornado Warnings in 2023
Tornado Warning 40, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Jun 29, 2023, 12:12 PM CDT for Sangamon County, Illinois. It was in force for 18 min. 42 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2023, 12:12 PM CDT (17:12 UTC)
- Expired
- Jun 29, 2023, 12:30 PM CDT
- In force
- 18 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 57 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 12:12 PM CDT | TORNADO | 1 S Curran, IL | Path length 9.16 miles, max width 800 yards, max wind speed 120 mph. Path extended from 1 mile south of Curran to 2 miles north-northeast of Glenarm. Most of the damage path was EF1 intensity damage. The worst damage occurred near the start of the track, at th |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | 2 Ene Southern View, IL | At least 15 power poles down. Time estimated by radar. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | 2 Ene Southern View, IL | At least 15 power poles down. Time estimated by radar. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | 2 Ene Southern View, IL | At least 15 power poles down. Time estimated by radar. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | 2 Ene Southern View, IL | At least 15 power poles down. Time estimated by radar. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | 2 Ene Southern View, IL | At least 15 power poles down. Time estimated by radar. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | 2 Ene Southern View, IL | At least 15 power poles down. Time estimated by radar. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | 2 S Curran, IL | A home was heavily damaged on Curran Road south of County Road 5 1/2 South. Possibly caused by a tornado. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | 2 S Curran, IL | A home was heavily damaged on Curran Road south of County Road 5 1/2 South. Possibly caused by a tornado. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | 2 S Curran, IL | A home was heavily damaged on Curran Road south of County Road 5 1/2 South. Possibly caused by a tornado. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | 2 S Jerome, IL | One foot diameter tree snapped in half, just north of I-72. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | 2 S Jerome, IL | One foot diameter tree snapped in half, just north of I-72. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | 2 S Jerome, IL | One foot diameter tree snapped in half, just north of I-72. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | Curran, IL | Major structural damage with significant roof loss. Possibly caused by a tornado. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | Curran, IL | Major structural damage with significant roof loss. Possibly caused by a tornado. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | Curran, IL | Major structural damage with significant roof loss. Possibly caused by a tornado. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | Curran, IL | Major structural damage with significant roof loss. Possibly caused by a tornado. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | Curran, IL | Major structural damage with significant roof loss. Possibly caused by a tornado. |
| Jun 29, 12:15 PM CDT | TSTM WND DMG | Curran, IL | Major structural damage with significant roof loss. Possibly caused by a tornado. |
| Jun 29, 12:19 PM CDT | TSTM WND DMG | 2 Se Southern View, IL | Two trees were blown over. |
| Jun 29, 12:19 PM CDT | TSTM WND DMG | 2 Se Southern View, IL | Two trees were blown over. |
| Jun 29, 12:19 PM CDT | TSTM WND DMG | 2 Se Southern View, IL | Two trees were blown over. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | 1 Sw Springfield, IL | Large tree limbs down at intersection of Spring and Edwards in Springfield. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | 1 Sw Springfield, IL | Large tree limbs down at intersection of Spring and Edwards in Springfield. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | 1 Sw Springfield, IL | Large tree limbs down at intersection of Spring and Edwards in Springfield. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | 1 Sw Springfield, IL | Large tree limbs down at intersection of Spring and Edwards in Springfield. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | 1 Sw Springfield, IL | Large tree limbs down at intersection of Spring and Edwards in Springfield. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | 1 Sw Springfield, IL | Large tree limbs down at intersection of Spring and Edwards in Springfield. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | 1 Sw Springfield, IL | Large tree limbs down at intersection of Spring and Edwards in Springfield. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | Rochester, IL | Several large tree branches down. Time estimated from radar. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | Rochester, IL | Several large tree branches down. Time estimated from radar. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | Rochester, IL | Several large tree branches down. Time estimated from radar. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | Springfield, IL | Large tree blown down onto a chain link fence, destroying the fence. Time estimated by radar. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | Springfield, IL | Large tree blown down onto a chain link fence, destroying the fence. Time estimated by radar. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | Springfield, IL | Large tree blown down onto a chain link fence, destroying the fence. Time estimated by radar. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | Springfield, IL | Large tree blown down onto a chain link fence, destroying the fence. Time estimated by radar. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | Springfield, IL | Large tree blown down onto a chain link fence, destroying the fence. Time estimated by radar. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | Springfield, IL | Large tree blown down onto a chain link fence, destroying the fence. Time estimated by radar. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | Springfield, IL | Large tree blown down onto a chain link fence, destroying the fence. Time estimated by radar. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | Springfield, IL | Trash dumpster downtown blown into a window, causing it to shatter. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | Springfield, IL | Trash dumpster downtown blown into a window, causing it to shatter. |
| Jun 29, 12:20 PM CDT | TSTM WND DMG | Springfield, IL | Trash dumpster downtown blown into a window, causing it to shatter. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 10:34 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1628 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 380 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.6
The text
As transmitted.
203
WFUS53 KILX 291712
TORILX
ILC167-291730-
/O.NEW.KILX.TO.W.0040.230629T1712Z-230629T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
1212 PM CDT Thu Jun 29 2023
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Central Sangamon County in central Illinois...
* Until 1230 PM CDT.
* At 1212 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Loami, or 9 miles west of Springfield,
moving east at 55 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Chatham around 1220 PM CDT.
Springfield around 1225 PM CDT.
Rochester around 1230 PM CDT.
This includes the following highways...
Interstate 55 between mile markers 89 and 99.
Interstate 72 between mile markers 85 and 108.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3970 8989 3977 8989 3985 8953 3968 8950
TIME...MOT...LOC 1712Z 267DEG 46KT 3974 8981
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
371 follow-up statement
840
WWUS53 KILX 291723
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1223 PM CDT Thu Jun 29 2023
ILC167-291730-
/O.CON.KILX.TO.W.0040.000000T0000Z-230629T1730Z/
Sangamon-
1223 PM CDT Thu Jun 29 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR CENTRAL
SANGAMON COUNTY...
At 1222 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rochester, or 7 miles southeast of Springfield,
moving east at 60 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Sangamon County.
This includes Interstate 55 between mile markers 89 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3969 8968 3973 8966 3971 8951 3968 8950
TIME...MOT...LOC 1722Z 277DEG 52KT 3968 8959
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
37What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 29, 11:03 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 29, 11:03 AM CDT, 1 hour 9 minutes before
Area Forecast Discussion...Updated National Weather Service Lincoln IL 1103 AM CDT Thu Jun 29 2023 .SYNOPSIS... Issued at 1044 AM CDT Thu Jun 29 2023 Another round of severe thunderstorms are expected to track eastward over central and southeast IL through the afternoon, with all hazards possible. This includes damaging winds of 60 to 80 mph, large hail 1 to 3 inch diameter and possible tornadoes along with heavy rains. Highs today in the mid to upper 80s with muggy and hazy conditions. An air quality alert continues through 7 pm today, but smokey conditions should improve as the storms race eastward across central IL through this afternoon. More severe weather Friday and this weekend with more rounds of showers and thunderstorms. && .UPDATE... Issued at 1050 AM CDT Thu Jun 29 2023 Updated the forecast a couple times this morning, 1st with ending the severe thunderstorm watch over eastern IL at 9 am, and again late this morning with a new severe thunderstorm watch for all of central and southeast IL through 5 pm today. 1st batch of storms with MCS was still affecting the Wabash river valley in far southeast IL though the stronger cells are east/se of Clark, Crawford and Lawrence counties. These storms produce 1-2 inch hail since overnight in eastern IL and even 3.25 inch hail in Tuscola around 650 pm. Also had reports of 1.5-2.5 inch rains in spots over eastern IL. Focus shifts to developing area of strong to severe convection with next MCS over southeast IA/northeast MO and approaching west central IL. SPC just issued a severe thunderstorm watch for a large portion of IL through 22z/5 pm with widespread damaging wind gusts of 60 to 80 mph possible, scattered large hail (1 inch or larger) and isolated very large hail of golf ball to 3 inches possible. Isolated tornados also risk along with locally heavy rains as tropical PW values are 1.75-2.2 inches, highest over southern/sw CWA. Strong effective bulk shear values of 35-55 kts while very unstable air mass with SB CAPES peaking from 3000-6000 j/kg and MLCapes of 2500-4500 j/kg, highest in southern/sw CWA. The eastern edge of storms is just west of Schuyler county and CAMs bring line of storms quickly eastward toward I-55 at or just after 18Z/1 pm and to Indiana border by 20-21Z/3-4 pm. Temps climbing into the mid to upper 80s in western CWA ahead of storms and rest of CWA should see highs reach similar values or even near 90F in sw CWA before storms race through and cool temps back down. Continued air quality alert through 7 pm as worst air quality currently is northern and ne CWA where Unhealthy conditions (red color) and much of CWA has unhealthy for sensitive groups (orange color). But smoke/hazy conditions should improve following passage of squall line and air quality alert may be able to end early. 07 && .DISCUSSION... Issued at 249 AM CDT Thu Jun 29 2023 -----------------------[KEY MESSAGES]----------------------- 1. Severe weather is on deck for today, with the potential of multiple rounds throughout the day. All hazards are possible. 2. Smoke lingers over central Illinois with hopes that it will move out by this morning into the afternoon. ------------------------[DISCUSSION]------------------------ Looking at the set up today synoptically, we can see a prominent 500 mb ridge in place over much of the central United States. Many of the convective complexes look as if they are "riding the ridge", moving over the top of the ridging feature. This ridge is likely a big player in the extreme temperatures much of the United States will be dealing with for the next day or so, essentially acting as a heat dome. However, the convection expected today will limit temperatures. An upper level trough is pushing onto the west coast. This will force the ridging pattern to weaken and move off to the east and bring additional chances for rain and thunderstorms to our CWA. A surface low pressure system is moving across the Plains eastward towards the Middle Mississippi and Ohio Valleys. The warm front associated with this low will bring dewpoints of 70+ degrees to central and southeastern Illinois. These dewpoints indicate the abundance of moisture in the air, which will help aid in the convective initiation in the early morning hours today. After the warm front and surface low move away from central Illinois, multiple surface boundaries are forecast to pass through over the next several days. Dropping down to the mesoscale details, we shall focus on the near term (Thursday into Friday). As the storms begin to fire up this morning, they are expected to be primarily elevated to start as they are ahead of the warm front. These early storms' risks look to mainly be hail, as there is quite a bit of capping that the winds will have to break through to reach the surface. Depending on location of the convective complex passage and its associated cold pool, storms may be able to become surface based, which will greatly increase the risk of strong, damaging winds. The storms that are along or near the warm front have a chance for some tornadoes. SPC has all of central Illinois in an enhanced risk for severe weather [5% tor, 30% wind, and 15% hatched hail]. Based on the 00z/29 run of the NAM, MUCAPE values are widely 2500- 5000 J/kg for most of the night into Thursday afternoon/evening. The capping over the region is keeping SBCAPE pretty low over eastern Illinois but nearing 4000 J/kg over western Illinois. The surface to 500mb bulk shear shows a max of 50 kts over central Illinois this morning (agreeing with the Euro/GFS/HRRR). The 00z/29 run of the HREF ensemble show large swaths of areas with updraft speeds greater than 20 m/s (sufficient for hail development). The first round of convection is expect to start making its way across the CWA just before sunrise. The second round closely follows and potentially will move through by late morning or early afternoon. Then a third round could move through by late tonight or early Friday morning. Despite it being the extreme short term now, there is still the uncertainty of where these complexes may move through and how they will affect each other and the highs over the next day or so. In terms of the smoke and hazy conditions, the HRRR 00z run is indicating that the smoke should start clearing out of the area just after sunrise. Visibilities and air quality should begin to improve shortly after. Basically, today is going to be much less smokey and hazy than the previous 2 days. If the convection plays out as expected, temperatures will be greatly limited today and Friday - essentially depleting the heat indices. The heat advisory for Lawrence/Richland/Clay counties has been cancelled early. Saturday - Monday will see highs primarily in the upper 80s but then by mid week highs in the 90s will return. Currently, there is no heat indices in the forecast. There is a chance for showers and thunderstorms throughout the extended period. Delaney && .AVIATION... (For the 12z TAFs through 12z Friday Morning) Issued at 558 AM CDT Thu Jun 29 2023 MVFR conditions will continue for a few more hours with lower visibilities due to smoke and haze, with a substantial improvement expected by 12Z at all TAF sites. By 12Z, VFR conditions should prevail. There are multiple round of thunderstorms expected today, one currently ongoing from KPIA-KDEC east more scattered in nature. The second round is expected early afternoon and is more likely to be severe, with wind gusts above 30 knots and brief MVFR/IFR conditions due to heavy rain and ceilings. Delaney && .ILX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 29, 11:28 AM CDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1128 AM CDT Thu Jun 29 2023 ILZ027>031-036>038-040>057-061>063-066>068-071>073-301630- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 1128 AM CDT Thu Jun 29 2023 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Unhealthy air quality remains a concern today, though significant improvements are expected this afternoon. A line of severe thunderstorms capable of widespread damaging wind gusts will move through central Illinois from roughly 1145 AM through 3 PM Thursday. Isolated instances of large hail and a tornado or two will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is 30-50% chance for thunderstorms Friday through Sunday. Severe storms are possible Friday and Saturday, with damaging winds and hail the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through 4 PM. Expected storm motion is toward the east around 60 mph. Bumgardner
In the hours before
Local storm report, Jun 29, 11:52 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1152 AM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM Tstm Wnd Dmg 1 S Cuba 40.48N 90.19W
06/29/2023 Fulton IL Trained Spotter
6 inch diameter tree snapped. Time estimated
by radar.
&&
ErwinLocal storm report, Jun 29, 11:56 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1156 AM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM Tstm Wnd Dmg Cuba 40.49N 90.19W
06/29/2023 Fulton IL Trained Spotter
8 to 10 inch tree limbs down in Cuba. Time
estimated by radar.
&&
ErwinLocal storm report, Jun 29, 11:59 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1159 AM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM Tstm Wnd Dmg Meredosia 39.83N 90.56W
06/29/2023 Morgan IL Trained Spotter
Several trees down across town with 2 ft
diameter or greater. Roof damage to multiple
homes.
&&Local storm report, Jun 29, 12:01 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1201 PM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM Tstm Wnd Gst 3 SSE Henderson 40.99N 90.33W
06/29/2023 M65 MPH Knox IL Trained Spotter
Wind gust measured on mobile anemometer
between Galesburg and Wataga. Some corn
stalks bent over.
1154 AM Tstm Wnd Dmg Jacksonville 39.73N 90.23W
06/29/2023 Morgan IL Trained Spotter
Several branches down.
&&
ErwinLocal storm report, Jun 29, 12:02 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1202 PM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM Tstm Wnd Dmg 1 E Cuba 40.49N 90.17W
06/29/2023 Fulton IL Trained Spotter
Large tree, approximately one foot in
diameter, down on east side of Cuba.
&&
ErwinLocal storm report, Jun 29, 12:04 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1204 PM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM Tstm Wnd Gst Bellevue 40.69N 89.69W
06/29/2023 M62 MPH Peoria IL Trained Spotter
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:48 AM CDT | Special Weather Statement | ILX | Shelby | 42 min |
| Jun 29, 3:28 AM CDT | Special Weather Statement | ILX | Coles | 32 min |
| Jun 29, 3:32 AM CDT | Special Weather Statement | ILX | Tazewell | 28 min |
| Jun 29, 3:44 AM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 46 min |
| Jun 29, 4:06 AM CDT | Severe Thunderstorm Warning | ILX | Cumberland | 39 min |
| Jun 29, 4:14 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell | 46 min |
| Jun 29, 4:26 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 64 min |
| Jun 29, 4:45 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 30 min |
| Jun 29, 5:23 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence | 67 min |
| Jun 29, 5:29 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 50 min |
| Jun 29, 5:59 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Piatt | 31 min |
| Jun 29, 6:11 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 37 min |
| Jun 29, 6:13 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 33 min |
| Jun 29, 6:14 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 29 min |
| Jun 29, 6:28 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Piatt | 32 min |
| Jun 29, 6:47 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 28 min |
| Jun 29, 6:55 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Douglas, Edgar, Vermilion | 37 min |
| Jun 29, 7:40 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 35 min |
| Jun 29, 7:56 AM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 27 min |
| Jun 29, 8:15 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 14 min |
| Jun 29, 8:19 AM CDT | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 15 min |
| Jun 29, 8:43 AM CDT | Severe Thunderstorm Warning | ILX | Douglas | 21 min |
| Jun 29, 8:55 AM CDT | Special Weather Statement | ILX | Macon | 35 min |
| Jun 29, 9:14 AM CDT | Special Weather Statement | ILX | Cumberland | 31 min |
| Jun 29, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford | 27 min |
| Jun 29, 9:36 AM CDT | Special Weather Statement | ILX | Clark | 24 min |
| Jun 29, 9:52 AM CDT | Special Weather Statement | ILX | Coles | 23 min |
| Jun 29, 10:04 AM CDT | Severe Thunderstorm Warning | ILX | Crawford | 26 min |
| Jun 29, 10:15 AM CDT | Special Weather Statement | ILX | Clark | 15 min |
| Jun 29, 10:29 AM CDT | Special Weather Statement | ILX | Clark | 16 min |
| Jun 29, 10:58 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 32 min |
| Jun 29, 11:10 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 50 min |
| Jun 29, 11:29 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Morgan, Sangamon and 2 more | 46 min |
| Jun 29, 11:46 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Peoria, Tazewell, Woodford | 44 min |
| Jun 29, 12:10 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Mason, Menard and 3 more | 50 min |
| Jun 29, 12:17 PM CDT | Tornado Warning | ILX | Logan, Sangamon | 13 min |
| Jun 29, 12:19 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 26 min |
| Jun 29, 12:24 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Marshall, Peoria, Tazewell and 1 more | 51 min |
| Jun 29, 12:32 PM CDT | Tornado Warning | ILX | Christian | 16 min |
| Jun 29, 12:34 PM CDT | Tornado Warning | ILX | DeWitt, Logan, McLean | 26 min |
| Jun 29, 12:36 PM CDT | Tornado Warning | ILX | McLean | 24 min |
| Jun 29, 12:45 PM CDT | Tornado Warning | ILX | Christian, Shelby | 30 min |
| Jun 29, 12:51 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, Clark, Coles, Cumberland, DeWitt and 10 more | 39 min |
| Jun 29, 1:03 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland, Shelby | 42 min |
| Jun 29, 1:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 39 min |
| Jun 29, 1:27 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more | 48 min |
| Jun 29, 1:29 PM CDT | Areal Flood Advisory | ILX | McLean | 93 min |
| Jun 29, 1:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 45 min |
| Jun 29, 2:12 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 37 min |
| Jun 29, 5:35 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Lawrence, Richland | 40 min |
| Jun 29, 6:24 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 36 min |
Nearby
Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.